# SDR AWXA200201205

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 4,873 hours, 1,931 cycles
- Engine: Iae V2500A1
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL ENROUTE FOR SET N1 THRUST AT 80 KTS AND HEARD REPETITIVE "RETARD" OVER THE LOUD SPEAKER; REJECTED TAKEOFF AND RETURNED TO GATE. MAX SPEED INDICATED WAS 87 KTS. MAINTENANCE REVIEWED POST FLIGHT REPORT THAT INDICATED AIRCRAFT WENT FROM PHASE 2 TO PHASE 8 AND NEVER LEFT THE GROUND.  RAN GROUND SCAN OF CENTRAL WARNING SYSTEM IAW AMM, AND PERFORMED AN OPERATIONAL TEST OF FLIGHT WARNING COMPUTER IAW AMM.  NO FAILURE MESSAGES WERE NOTED.
